see my last post.
Hi all, I was wondering about something. I always take my full dose of plaquenil in the morning, around 7. At seven pm, roughly 12 hours later, like clockwork, I am ALWAYS nauseaus. Im assuming this is a side effect, as plaqunil is an extended release drug?
see my last post.
Diagnosed in 2010 with SLE, recurring pericarditis, pericardial and pleural effusions. Fibromyalgia, Avascular Necrosis on both knees, IBS, Gastroparesis, migraines, DVT's, Pulmoray Emboli. Arthritis, pinched nerves and bulging disk all on the neck. Hyperthyroid issues. Neuropthy, anemia and insomnia "taking it one day at a time, what more can I do"
plaquenil is a disease modifying drug.
what this means is that it creates a chemical reaction within your body.
this chemical reaction is probably what is causing the nausea.
i also take mine in the morning.
my doctor and rhuemy have both told me to take it just before food.
the longer you wait between taking the medication and covering it with food .....
the greater the risk of the nausea.
by taking food on top of your medication ....
you stop the chemical reaction from effecting your stomach.
it does not stop the reaction, it just stops the reaction from coming into contact with your stomach.
when i first started, i also needed to take maxolon tablets. (these are anti nausea medication).
as my body got used to the reaction .... i didn't need to take this extra tablet.
i still have problems every time i start a new medication.
and use maxalon until my body adjusts.
in australia, maxalon is only available with a doctors script.
i suggest talking to your doctor about the possibility.
When you're stressed, You eat Ice cream, Cake, Chocolate & Sweets. Why? Because stressed spelled backwards is DESSERTS.